# SDR AALA201801029043

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 19,590 hours, 2,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT INOPERATIVE AT THE JUMPSEAT NEAR THE L1 DOOR.  MAINTENANCE REPLACED THE BATTERY PACK AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW STANDARD PRACTICES.
